# SDR FDEA202303170658

- Difficulty date: March 17, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N725FD
- Make and model: Airbus A300*
- Aircraft serial: 572
- Aircraft time: 54,494 hours, 30,318 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Rudder
- Part number: A5547150001600
- Part serial: HF1275
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1EA WATER TRAPPED AREA(50MMX150MM) WAS FOUND AT NO.13 SCREW OF LH RUDDER SIDE   PANEL. ACCOMPLISHED THE COMPOSITE STRUCTURE CAT.B REPAIR AT SCREW LINE IN REPAIR ZONE P   I.A.W A300-600 SRM 55-41-12-201, PARA.31, PAGE.313-324, FIG.221, & SRI:55-41-12-201, IIR:55-41-12-  2-006-00, PARA.3F, PAGE.221-224, TABLE.207  "MAJOR REPAIR"
